MAUDE Adverse Event Report: RICHARD WOLF GMBH PANOVIEW; MORCESCOPE 0° 24FR WL 199MM

RICHARD WOLF GMBH PANOVIEW; MORCESCOPE 0° 24FR WL 199MM
Model Number 8970407
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Richard wolf gmbh (rwgmbh) has received a "user-notification" report no.(b)(4) from an importer, amt surgical in canada.The reported issue is regarding a morcescope 0° 24fr wl 199mm, part id: 8970407, sn# (b)(6).According to the received information, the morcelator scope was blurry, and the surgeon could not visualize field in order to continue procedure.Also, could not turn over other scope in an appropriate period.Later, rwgmbh received information that the patient's surgical procedure was cancelled while not completed, and had to be rescheduled to complete the operation.
 
Additional Manufacturer Narrative
The cause analysis cannot be carried out, as the instrument has not yet been sent in.However, in general, the ga-d336 "tests" instructions for use contain warning and caution.In addition, careful and gentle handling as well as the user's behavior in the event of non-observance of the above-mentioned control points are pointed out.Possible hazards were assessed as acceptable in the a1-2 risk assessment, taking into account the respective extent of damage and the probability of occurrence.

Brand Name
PANOVIEW
Common Device Name
MORCESCOPE 0° 24FR WL 199MM
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany
GM 
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
heiko seider-biedermann
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key20080270
Report Number9611102-2024-00027
Device Sequence Number18037370
Product Code FJL
UDI-Device Identifier04055207055113
UDI-Public04055207055113
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K041610
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number8970407
Device Catalogue Number8970407
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2024
Initial Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown